Change search
ReferencesLink to record
Permanent link

Direct link
On an Inverse Type Problem for the Heat Equation in Parabolic Regular Graph Domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 270, no 1-2, 197-222 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove some results concerning inverse/free boundary type problems, below the continuous threshold, for the heat equation in the setting of parabolic regular graph domains.

Place, publisher, year, edition, pages
2012. Vol. 270, no 1-2, 197-222 p.
National Category
URN: urn:nbn:se:uu:diva-163506DOI: 10.1007/s00209-010-0793-3OAI: diva2:464192
Available from: 2011-12-13 Created: 2011-12-12 Last updated: 2013-06-19Bibliographically approved

Open Access in DiVA

fulltext(301 kB)36 downloads
File information
File name FULLTEXT03.pdfFile size 301 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar
Total: 75 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 243 hits
ReferencesLink to record
Permanent link

Direct link